# SDR CA991210076

- Difficulty date: November 28, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10011
- Condition: Failed
- Location: Flaps
- Component: Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS FAIL WHEN SELECTED FROM 30 TO 45. FLAPS WOULDN''T RETRACT AFTER LANDING. MAINT COLD SOAKED FLAP ACTUATORS NR4 LH AND 2&3 RH. A/C TEST FLEW U/S. PDU REPLACED SERV.
